RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 178, Number 3, Pages 322–345 (Mi tmf8607)  

This article is cited in 3 scientific papers (total in 3 papers)

Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms

Yu. A. Chirkunovab, S. Yu. Dobrokhotovcd, S. B. Medvedeveb, D. S. Minenkovcd

a Novosibirsk State Technical University, Novosibirsk, Russia
b Institute for Computation Technologies, Siberian Branch, RAS, Novosibirsk, Russia
c Ishlinsky Institute for Problems in Mechanics, RAS, Moscow, Russia
d Moscow Institute for Physics and Technology, Dolgoprudny, Moscow Oblast, Russia
e Lomonosov Moscow State University, Moscow, Russia

Abstract: We establish an equivalence of two systems of equations of one-dimensional shallow water models describing the propagation of surface waves over even and sloping bottoms. For each of these systems, we obtain formulas for the general form of their nondegenerate solutions, which are expressible in terms of solutions of the Darboux equation. The invariant solutions of the Darboux equation that we find are simplest representatives of its essentially different exact solutions (those not related by invertible point transformations). They depend on $21$ arbitrary real constants; after “proliferation” formulas derived by methods of group theory analysis are applied, they generate a 27-parameter family of essentially different exact solutions. Subsequently using the derived infinitesimal “proliferation” formulas for the solutions in this family generates a denumerable set of exact solutions, whose linear span constitutes an infinite-dimensional vector space of solutions of the Darboux equation. This vector space of solutions of the Darboux equation and the general formulas for nondegenerate solutions of systems of shallow water equations with even and sloping bottoms give an infinite set of their solutions. The “proliferation” formulas for these systems determine their additional nondegenerate solutions. We also find all degenerate solutions of these systems and thus construct a database of an infinite set of exact solutions of systems of equations of the one-dimensional nonlinear shallow water model with even and sloping bottoms.

Keywords: shallow water equation, Euler–Poisson–Darboux equation, exact solution, invariant solution, symmetry group

DOI: https://doi.org/10.4213/tmf8607

Full text: PDF file (2700 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 178:3, 278–298

Bibliographic databases:

Received: 31.10.2013

Citation: Yu. A. Chirkunov, S. Yu. Dobrokhotov, S. B. Medvedev, D. S. Minenkov, “Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms”, TMF, 178:3 (2014), 322–345; Theoret. and Math. Phys., 178:3 (2014), 278–298

Citation in format AMSBIB
\Bibitem{ChiDobMed14}
\by Yu.~A.~Chirkunov, S.~Yu.~Dobrokhotov, S.~B.~Medvedev, D.~S.~Minenkov
\paper Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms
\jour TMF
\yr 2014
\vol 178
\issue 3
\pages 322--345
\mathnet{http://mi.mathnet.ru/tmf8607}
\crossref{https://doi.org/10.4213/tmf8607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3301505}
\zmath{https://zbmath.org/?q=an:1297.76027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...178..278C}
\elib{http://elibrary.ru/item.asp?id=21826651}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 178
\issue 3
\pages 278--298
\crossref{https://doi.org/10.1007/s11232-014-0143-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334254700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898749663}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8607
  • https://doi.org/10.4213/tmf8607
  • http://mi.mathnet.ru/eng/tmf/v178/i3/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Siriwat, Ch. Kaewmanee, S. V. Meleshko, “Symmetries of the hyperbolic shallow water equations and the Green–Naghdi model in Lagrangian coordinates”, Int. J. Non-Linear Mech., 86 (2016), 185–195  crossref  isi  elib  scopus
    2. Yu. A. Chirkunov, “Conformal invariance and new exact solutions of the elastostatics equations”, J. Math. Phys., 58:3 (2017), 031502  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Aksenov, S. Yu. Dobrokhotov, K. P. Druzhkov, “Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom”, Math. Notes, 104:6 (2018), 915–921  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:446
    Full text:89
    References:62
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019